Alert archive / Mississippi / Tornado Warnings in 2017

Tornado Warning 109, NWS New Orleans, LA

August 30, 2017Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Aug 30, 2017, 11:47 AM CDT for Jackson County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2017, 11:47 AM CDT (16:47 UTC)
Expired
Aug 30, 2017, 12:15 PM CDT
In force
28 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County Jackson County, MS

The radar

The Mobile radar (KMOB), 48 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 10:22 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.2
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

769 
WFUS54 KLIX 301647
TORLIX
MSC059-301715-
/O.NEW.KLIX.TO.W.0109.170830T1647Z-170830T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1147 AM CDT WED AUG 30 2017

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Central Jackson County in southern Mississippi...

* Until 1215 PM CDT

* At 1147 AM CDT, a confirmed tornado was located over Gautier, or 7
  miles east of Ocean Springs, moving northeast at 15 mph.

  HAZARD...Damaging tornado. 

  SOURCE...Emergency Management confirmed tornado. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* The tornado will be near...
  Moss Point, Escatawpa, Hickory Hills and Helena around 1215 PM 
  CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 3032 8860 3034 8864 3032 8872 3037 8881
      3068 8874 3062 8844
TIME...MOT...LOC 1647Z 212DEG 13KT 3039 8868 

TORNADO...OBSERVED
HAIL...0.00IN

$$

MJH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 30, 8:07 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Aug 30, 8:07 AM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
807 AM CDT Wed Aug 30 2017

...SOUNDING DISCUSSION...
Drier is has moved in above 500 mb, though the low level profile
is still saturated. PW remains very high at 2.4 inches. Showers
will be more scattered and broken today, but downpours will still
be locally heavy in this environment. There will be periods of sun
through the day, but surface heating will help to fill in gaps
with clouds and showers. Winds are 25 to 30 kts just above the
sfc from the SSE and become more SSW with height. Gusty winds will
mix down to the surface with heating. Potential for spin ups is
lower today though the wind profile results in SRH near 300 m2/s2
so the tornado threat is still non zero.

Krautmann

&&

.PREV DISCUSSION... /issued 538 AM CDT Wed Aug 30 2017/

SHORT TERM...

Conditions will continue to gradually improve through tomorrow now
that Tropical Storm Harvey has made landfall in Southwest
Louisiana. A dry slot in the mid-levels of the atmosphere that is
well depicted by satellite imagery has allowed for more broken and
rain bands on the eastern periphery of the system tonight, and
this trend should continue through the day today. Given the lower
threat of rainfall, have reduced POP values areas in the southern
half of the CWA to only chance range of 30 to 50 percent for
today. However, still expect to see higher POP of 70 to 80 percent
over the northern and eastern portions of the CWA as the tropical
low moves further inland. These bands of rainfall could produce
some locally heavy rainfall, and this has prompted a continuation
of the flash flood watch through tomorrow evening. A rather tight
pressure gradient should also develop over the area today, and
expect to see onshore winds of 20 to 30 mph over the southern part
of the CWA. These winds should persist into tonight, and then
gradually weaken through the day tomorrow as the pressure gradient
over the day decreases. Rain chances will also continue to
gradually decrease into the day tomorrow as the tropical system
pushes further away from the area, and drier and more stable air
in the wake of the system builds in. In general, rain chances
should range from 30 to 50 percent tomorrow for some scattered
rain bands on the periphery of the low.

By Friday, a general trough in the wake of the tropical system
will remain in place across the forecast area, but a very dry
airmass wrapping around the low will keep precipitable water
values on the low side at 1.7 to 1.8 inches. This lack of moisture
in the mid-levels should result in much lower convective potential
through the day, and have only a 20 to 30 percent chance of rain
in the forecast. Significantly less cloud cover is also expected
due to the drying of the atmosphere, and expect to see increased
temperatures back near normal readings in the upper 80s and lower
90s by Friday afternoon.

LONG TERM...

The weekend will be a very typical one for the Gulf Coast in early
September. A weak ridge of high pressure will build in from the
west by Saturday and remain in place through Sunday night. This
weak ridging and the subsidence associated with it will keep the
mid and upper levels of the atmosphere fairly dry. As a result,
precipitable water values will remain near average in the 1.75
inch range through the weekend. Expect to see a very typical
diurnal convective cycle for both Saturday and Sunday with near
normal POP values of 30 to 40 percent in the forecast each
afternoon. Temperatures will be near average at around 90 degrees
each afternoon.

Heading into early next week, both the GFS and the ECMWF indicate
that an inverted trough and possible weak low pressure system in
the Gulf of Mexico will move northward toward the forecast area.
The main impact from this trough axis will be a combination of
increased forcing aloft and deeper tropical moisture feeding back
into the area. A lack of any discernible synoptic scale low level
features to focus on implies that any convection forming next
Monday or Tuesday will tend to develop along pre-existing
mesoscale boundaries like seabreeze fronts. The convection will
tend to diurnally driven over land, and have highest POP values 40
to 50 percent in the afternoon hours each day. Expect to see
convective activity turn more isolated over inland areas in the
evening and overnight hours. However, along the immediate coast,
POP values could remain elevated at 30 to 40 percent through the
night as showers and storms offshore move in and dissipate.
Temperatures should remain near climatological averages early
next week.

AVIATION...

In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAF forecast period due to
ceilings and visibilities restricted at times by convection.

MARINE...

Rough boating conditions will persist over the coastal waters
today through tomorrow as a strong pressure gradient associated
with Tropical Storm Harvey continues to impact the region. Expect
winds of 25 to 35 knots over the western waters and 20 to 30 knots
over the eastern waters today and tonight. As the low moves
further inland tomorrow, winds should gradually improve through
the day. These strong winds will keep seas elevated at 9 to 12
feet over the western waters and 5 to 8 feet over the eastern
waters through tomorrow morning. Some improvement in sea state
conditions is expected by tomorrow afternoon and evening. Heading
into Friday and upcoming weekend, conditions will improve
dramatically as a broad ridge of high pressure settles over the
region. Expect to see a general southwest wind around 10 knots for
Friday and Saturday, and then a transition to a southeast flow
for Sunday and Monday. Seas should also drop down to 1 to 3 feet
during this period.

DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: DSS Support for Tropical Storm Harvey Impacts

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  73  83  70 /  80  60  50  30
BTR  82  74  85  72 /  80  60  50  20
ASD  84  77  87  74 /  80  50  30  30
MSY  84  78  88  76 /  60  40  30  20
GPT  83  77  87  74 /  90  50  40  30
PQL  83  77  87  74 /  90  70  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Warning for LAZ056-059-065>068.

     Flash Flood Watch through Thursday evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 7 PM CDT Thursday for LAZ040-050-
     058-060>062-064-069-070-072.

     Wind Advisory until 7 PM CDT this evening for LAZ034-035-046>050-
     057-058-060>064-069-070.

GM...Tropical Storm Warning for GMZ550-552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ532-534-536-
     538-555-557-575-577.

     Small Craft Advisory until 1 AM CDT Thursday for GMZ530.

MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 PM CDT Thursday for MSZ080>082.

GM...Tropical Storm Warning for GMZ552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ534-536-538-
     555-557-575-577.

&&
Hazardous weather outlook, Aug 30, 5:09 AM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
509 AM CDT Wed Aug 30 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-302215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
509 AM CDT Wed Aug 30 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is in effect for Assumption, Terrebonne,
Lafourche, and Lower Jefferson Parish and adjacent coastal waters today.
Tropical storm force winds of 35 to 45 mph may occur at times in
the warned area. Coastal flooding from storm surge of 1 to 3 feet
above normal could also occur in this area.

A Flash Flood Watch is in effect for all of Southeast Louisiana
and South Mississippi parishes and counties. Heavy rain bands
associated with Tropical Storm Harvey could produce locally heavy
rainfall resulting in street flooding of low lying and poor
drainage areas today and tonight.

A Coastal Flood Advisory is in effect for coastal parishes and
counties in Louisiana and Mississippi outside of the Tropical
Storm Warning. Strong onshore winds of 25 to 30 mph could increase
tides 1 to 2 feet above normal resulting in minor flooding of low
lying roads outside of levee protected areas.

A Small Craft Advisory is in effect for all of the coastal waters
not in the Tropical Storm Warning. Strong onshore winds of 20 to
30 knots and seas of 5 to 8 feet east of the river and 9 to 12
feet west of the river will persist through tonight.

A Wind Advisory is in effect for the Metro Baton Rouge, Metro New
Orleans, and the River Parishes today. Southerly winds of 20 to 25
mph with gusts to 35 mph at times can be expected in the advisory
area.

A Marginal to Slight Risk of severe thunderstorms exists across
the area today and tonight. The primary risk from any severe
thunderstorms that form will be tornadoes and strong gusty winds.
The highest threat of tornadoes will be along and south of the
Interstate 10 corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Flash Flood watch will remain in effect through Thursday
evening as outer rain bands associated with Tropical Storm Harvey
continue to bring a threat of heavy rainfall to the area.
Additional rainfall of between 1 to 3 inches will be possible
from today through Thursday evening. This heavy rainfall could
produce street flooding of low lying and poor drainage areas
through Thursday evening.

A Coastal Flood Advisory will remain in effect through Thursday
evening for coastal parishes and counties in Louisiana and
Mississippi as strong onshore winds of 20 to 30 mph persist. Tide
levels 1 to 2 feet above normal could result in minor flooding of
low lying roads outside of the levee protected areas.

A Small Craft Advisory will remain in effect through Thursday
evening as strong southerly winds of 20 to 30 knots and seas of 5
to 8 feet east of the river and 9 to 12 feet west of the river
persist. Conditions should gradually improve through the day on
Thursday as Tropical Storm Harvey moves inland and weakens.

A Marginal Risk of severe thunderstorms is expected Thursday over
northern portions of the forecast area as Tropical Storm Harvey
moves into northern Louisiana and Mississippi. A few outer rain
bands associated with the system could have isolated severe
thunderstorms that produce tornadoes and strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today but may be needed for
flood monitoring today and tomorrow.

32

In the hours before

Special weather statement, Aug 30, 8:45 AM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
845 AM CDT WED AUG 30 2017

LAZ040-MSZ077-080-301415-
St. Tammany-Hancock-Pearl River-
845 AM CDT WED AUG 30 2017

...A SHOWER WILL AFFECT SOUTHEASTERN ST. TAMMANY PARISH...
NORTHWESTERN HANCOCK AND SOUTHERN PEARL RIVER COUNTIES...

At 845 AM CDT, a shower was located over Pearl River, or near
Slidell, moving north at 50 mph.

Locations impacted include...
Slidell, Picayune, Pearl River, Mcneil, Stennis Space Center and
Slidell Airport.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3025 8967 3031 8987 3075 8976 3066 8944
TIME...MOT...LOC 1345Z 198DEG 44KT 3037 8975

MJH
Special weather statement, Aug 30, 9:34 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
934 AM CDT WED AUG 30 2017

MSZ077-080-301515-
Hancock-Pearl River-
934 AM CDT WED AUG 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HANCOCK
AND EASTERN PEARL RIVER COUNTIES...

At 933 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northwest of Poplarville to 8
miles north of Kiln. Movement was north at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Poplarville and Kiln.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
      3101 8942 3101 8935 3100 8934 3057 8934
      3039 8948 3092 8970 3100 8968 3100 8955
      3102 8955 3101 8950
TIME...MOT...LOC 1433Z 193DEG 32KT 3094 8965 3054 8948

MJH
Special weather statement, Aug 30, 10:46 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
1046 AM CDT WED AUG 30 2017

LAZ061>064-301615-
Orleans-Upper St. Bernard-Upper Plaquemines-Upper Jefferson-
1046 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD...
WESTERN ORLEANS...NORTH CENTRAL JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 1046 AM CDT, a strong thunderstorm was located near New Orleans,
moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
New Orleans, Chalmette, East New Orleans, Timberlane, Belle Chasse,
Harvey, Metairie, Gretna, Violet, Terrytown, Meraux, Poydras, Arabi
and Lakefront Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2978 8997 3002 9016 3002 9013 3003 9011
      3003 9008 3004 9005 3003 9004 3005 9003
      3004 9003 3004 9001 3007 8995 3012 8990
      3001 8985 2996 8985 2994 8982 2986 8979
      2982 8983
TIME...MOT...LOC 1546Z 229DEG 30KT 3000 9003

AK
Special weather statement, Aug 30, 11:06 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1106 AM CDT WED AUG 30 2017

LAZ040-MSZ080-301645-
St. Tammany-Hancock-
1106 AM CDT WED AUG 30 2017

...A SHOWER WILL AFFECT CENTRAL ST. TAMMANY PARISH IN SOUTHEASTERN
LOUISIANA AND WEST CENTRAL HANCOCK COUNTIES...

At 1106 AM CDT, a shower was located near Lacombe, or 11 miles west
of Slidell, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Slidell, Pearl River, Lacombe, Stennis Space Center and Slidell
Airport.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3057 8980 3056 8980 3054 8978 3052 8977
      3046 8969 3046 8965 3050 8965 3045 8955
      3018 8974 3021 8980 3023 8985 3025 8987
      3026 8996 3027 8999 3030 8999 3032 9001
      3032 9004 3037 9010 3061 8987
TIME...MOT...LOC 1606Z 227DEG 31KT 3023 8996

MJH
Special weather statement, Aug 30, 11:25 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1125 AM CDT WED AUG 30 2017

MSZ082-301730-
Jackson-
1125 AM CDT WED AUG 30 2017

...A SHOWER WILL AFFECT JACKSON COUNTY...

At 1124 AM CDT, a shower was located near Gulf Park Estates, or near
Ocean Springs, moving north at 25 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Ocean Springs, Moss Point, Escatawpa, St. Martin, Gautier, Wade,
Latimer, Gulf Hills, Hurley, Vancleave, Gulf Park Estates and Hickory
Hills.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3035 8858 3037 8859 3036 8860 3037 8860
      3035 8861 3036 8862 3037 8861 3034 8874
      3037 8878 3038 8885 3038 8881 3039 8879
      3041 8884 3042 8883 3043 8885 3043 8888
      3073 8888 3073 8846
TIME...MOT...LOC 1624Z 194DEG 23KT 3033 8877

MJH
Local storm report, Aug 30, 11:26 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CDT WED AUG 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     PASCAGOULA              30.37N 88.55W
08/30/2017                   JACKSON            MS   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS AND TREES BLOWN DOWN... TWO
            HOMES DAMAGED FROM TREES ON THE ROOF NEAR CANAL ST AND
            WASHINGTON AVE

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:18 PM CDTSpecial Weather StatementLIXHancock57 min
Aug 30, 12:45 AM CDTSpecial Weather StatementLIXJackson45 min
Aug 30, 2:00 AM CDTFlash Flood WarningLIXJackson2 hr
Aug 30, 2:18 AM CDTSevere Thunderstorm WarningLIXJackson27 min
Aug 30, 8:45 AM CDTSpecial Weather StatementLIXHancock30 min
Aug 30, 9:34 AM CDTSpecial Weather StatementLIXPearl River41 min
Aug 30, 10:07 AM CDTTornado WarningLIXPearl River23 min
Aug 30, 11:25 AM CDTSpecial Weather StatementLIXJackson65 min
Aug 30, 12:14 PM CDTTornado WarningLIXJackson31 min
Aug 30, 12:39 PM CDTSpecial Weather StatementLIXHarrison51 min
Aug 30, 1:27 PM CDTSevere Thunderstorm WarningLIXHarrison33 min
Aug 30, 1:53 PM CDTSpecial Weather StatementLIXPike52 min
Aug 30, 2:23 PM CDTSpecial Weather StatementLIXHarrison37 min

Nearby

Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.